# SDR SWAA2025022097800

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,440 hours, 19,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR LINER LOWER ATTACH BRACKET IS CRACKED.<[01] R&R AFT PASSENGER DOOR LINER LOWER ATTACH BRACKET PER AMM 52-13-31
